BibTeX record journals/comgeo/FulekMNSSS17

download as .bib file

@article{DBLP:journals/comgeo/FulekMNSSS17,
  author    = {Radoslav Fulek and
               Hossein Nassajian Mojarrad and
               M{\'{a}}rton Nasz{\'{o}}di and
               J{\'{o}}zsef Solymosi and
               Sebastian U. Stich and
               May Szedl{\'{a}}k},
  title     = {On the existence of ordinary triangles},
  journal   = {Comput. Geom.},
  volume    = {66},
  pages     = {28--31},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.comgeo.2017.07.002},
  doi       = {10.1016/j.comgeo.2017.07.002},
  timestamp = {Fri, 30 Nov 2018 13:26:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/comgeo/FulekMNSSS17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics